Anisotropy reduced to fictitious isotropy by transformations of
Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 567-570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_3_a11,
author = {V. V. Kolokolchikov},
title = {Anisotropy reduced to fictitious isotropy by transformations of},
journal = {Doklady Akademii Nauk},
pages = {567--570},
year = {1988},
volume = {300},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a11/}
}
V. V. Kolokolchikov. Anisotropy reduced to fictitious isotropy by transformations of. Doklady Akademii Nauk, Tome 300 (1988) no. 3, pp. 567-570. http://geodesic.mathdoc.fr/item/DAN_1988_300_3_a11/